# SDR CALA0100220

- Difficulty date: March 12, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 45,717 hours, 23,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN CARGO DOOR JAMB METAL STRAP CORRODED ALONG SCREW HOLES AT LOWER JAMB AREA BETWEEN BS 787-867, S25R.  THE STRAP WAS REMOVED AND A NEW STRAP WAS INSTALLED IAW SRM 51-10-02.
